# SDR COMA2010083150188

- Difficulty date: August 31, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 35,201 hours, 30,968 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Part serial: 726
- Condition: Clogged
- Location: Apu
- Part time: 1,698 hours, 1,441 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHL TO CVG RECEIVED APU OIL TEMP CAUTION MSG.  EMERGENCY DECLARED, A/C DIVERTED TO HTS LANDED SAFELY.  REMOVED AND REPLACED APU OIL COOLER.
